MAUDE Adverse Event Report: PRECISION SPINE, INC. VAULT C ACDF SYSTEM; INSERTER

PRECISION SPINE, INC. VAULT C ACDF SYSTEM; INSERTER
Model Number 37-IN-0010
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.Occupation: other; distributor.Device evaluation: information provided indicates that the product is available for evaluation but has yet to be received.Review of device history records found fifteen (15) pieces of lot 1213im were released for distribution on 7/9/2014 with no deviation or anomalies.Two-year complaint history review found this to the only report for this part number.No conclusions can be drawn at this time regarding the cause of the reported event.Should the product be received, a follow-up medwatch report will be submitted following completion of the investigation.
 
Event or Problem Description
During a procedure performed in (b)(6) on an unknown date, the implant insertion handle (37-in-0010) was getting stuck on the cage inside the disc space and difficult to detach.The procedure was successfully completed with no harm to the patient, but with a one (1) hour delay.
 
Additional Manufacturer Narrative
H3 device evaluation - engineering performed a visual inspection of the complaint product.There is no visible damage or deformity of the implant inserter handle instrument.The device history record for the 15 piece lot, confirms that the 15 piece lot had been inspected and conform to drawing specifications.Engineering tested the complaint product with mating component, guided inserter tip, 37-in-04xx, and vault-c assembled implant.Engineering was unable to reproduce the reported failure with mating parts.The guided inserter tip that was used during the surgery was not returned for further inspection.Therefore, a root cause could not be determined.Review of device history records found fifteen (15) pieces of lot 1213im were released for distribution on 7/9/2014 with no deviation or anomalies.Two-year complaint history review found this to be the only report for this part number.Further review back to the date of manufacture did not find any previous reports of this nature for this part number.As root cause could not be identified and there was not a trend for reports of this nature identified, the need for corrective action is not indicated.
 
Event or Problem Description
During a procedure performed in dubai on an unknown date, the implant insertion handle (b)(4) was getting stuck on the cage inside the disc space and difficult to detach.The procedure was successfully completed with no harm to the patient, but with a one (1) hour delay.

Brand Name
VAULT C ACDF SYSTEM
Common Device Name
INSERTER
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
MDR Report Key10868043
Report Number3005739886-2020-00036
Device Sequence Number19833992
Product Code LXH
UDI-Device Identifier00840019916875
UDI-Public00840019916875
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37-IN-0010
Device Catalogue Number37-IN-0010
Device Lot Number1213IM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;